| Model Number |
SN-5698G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during wound closure after dental tooth extraction, when the reported suture was used to knot the thread, all of the thread broke.The surgeon opened a new box of suture to resolve the issue.There was no patient injury.